EFPAC Junior, 100ML

9.50

Description

Efpac Junior Syrup 100ml is contra-indicated in patients who have manifested hypersensitivity or allergic reaction to ibuprofen or paracetamol. It should be taken with care in patients with impaired kidney or liver function.

EFPAC JUNIOR offers quick relief from teething pains, post-immunization pains, fevers, rheumatism, colds and flu.

Actions

Paracetamol has analgesic, antipyretic and some anti-inflammatory activity.

Composition

Each 5ml contains:
Acetaminophen (Paracetamol) � 120mg
Ibuprofen � 100mg

Dossage and Administration

8-12years: 10ml, 3-4 times daily.
3-8years: 5ml, 3-4 times daily.
1yr-3yrs: 2.5-5.0ml, 3-4 times daily
or as prescribed by physician.

Contra-indication

EFPAC Junior Suspension is contra-indicated in patients who have manifested hypersensitivity or allergic reaction to Ibuprofen or Paracetamol. It should be taken with care in patients with impaired kidney or liver function.

Precaution

EFPAC JUNIOR should not be given with other Paracetamol containing medicines, due to the risk of paracetamol toxicity. In case of overdose, consult a physician immediately. Side Effects EFPAC Junior Suspension is well tolerated. However, overdose may induce symptoms such as nausea, vomiting, tinnitus and gastro-intestinal bleeding. It may also cause severe liver damage

Side Effects

EFPAC Junior Suspension is well tolerated. However, overdose may induce symptoms such as nausea, vomiting, tinnitus and gastro-intestinal bleeding. It may also cause severe liver damage.

Storage

EFPAC JUNIOR SUSPENSION should be stored below 30�C. The bottle should be tightly sealed at all times and direct contact with moisture or excessive light should be avoided.

Presentation

EFPAC JUNIOR SUSPENSION is packaged in 100ml amber glass bottles with plastic tamper evident caps in high quality paper packets.

0.0
0 reviews
0
0
0
0
0

There are no reviews yet.

Be the first to review “EFPAC Junior, 100ML”